# SDR FDEA201101210328

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: A53810776000
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP CRACK INDICATION FOUND AT LT CTR WING BOX OF REAR SPAR HOLE (N) ON SECOND LAYER EDGE FROM AFT APPROX 0.012" (L1) DEPTH AND 0.010" (L2) LENGTH.  REPAIR CARRIED OUT IAW EO 6-5710-7-3305D PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REV 111.
